# SDR SWAA101575

- Difficulty date: March 15, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 78,512 hours, 57,530 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2311
- Part serial: 7775
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 COCKPIT WINDOW ARCED.  REMOVED AND REPLACED L1 WINDOW PER MM.
